# SDR ASAA0781724

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936640501
- Condition: Delaminated
- Location: Bs 886-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL DELAMINATED.  FABRICATED REPLACEMENT FLOOR PANEL IAW SRM 53-05 PG 122B FIGURES 50 AND 50A AND DCA DWG 9936640.
